MAUDE Adverse Event Report: MICROTYPING SYSTEMS MTS A/B/D MONO & REV GRP 5X20; BLOOD GROUPING REAGENT

MICROTYPING SYSTEMS MTS A/B/D MONO & REV GRP 5X20; BLOOD GROUPING REAGENT
Catalog Number MTS080515
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation details: additionally, as part of the investigation, a batch record review of mts abd monoclonal and reverse card lot 061424037-10, expiry 27mar2025, was requested to be performed.The device history record for this lot was reviewed and no discrepancies were discovered.All in-process and final release serological testing results were within specifications, including customer use ortho vision testing results.All qc inspection records (packaging and gel card inspection documents) of this product lot indicated acceptable results; no gel card defects were identified during qc inspection.All id-mts gel cards used during in-process qc testing passed the visual check performed by the serologist.Formulation stage batch record (anti-d lot 053024041) associated with this id-mts gel card lot was reviewed and no discrepancies were discovered.The equipment area use log used during production of this lot was reviewed and no conditions or actions taken were found to directly contribute to this customer complaint.There were no product nonconformances related to this lot.The lot met all specifications, all in-process and product release criteria.(dra 608630).Retains testing of mts abd monoclonal and reverse card lot 061424037-10, expiry 27mar2025, was requested to verify reagent continues to function as expected.Mts a/b/d monoclonal and reverse grouping card lot061424037-10 performed as intended.Mts a/b/d monoclonal and reverse grouping card lot061424037-10 retention cards were tested on the ortho workstation with 0.8%affiirmagen lot 8a857, diluent 2 plus lot mdp239, albaq-chek lot v278337 and donors 143946(a pos) and 753911(o pos).A total of 100 mts a/b/d monoclonal and reverse grouping card lot 061424037-10 retention cards were visually inspected for defects and none were found.All results were as expected.Product testing with retain cards performed as intended.No discrepant results obtained with albaq-chek and donor samples.Mts a/b/d monoclonal and reverse grouping card lot 061424037-10 performed as expected.Unable to confirm customer complaint.(dra 608632).Additionally, as part of the investigation, a complaint review was performed for mts abd monoclonal and reverse card lot 061424037-10, through 19dec2024, for false negative or discrepant reactions of the anti-d column.No complaints were identified for the sublot.For thoroughness, a review of the master bulk, 061424037, was also performed.No complaints were identified for the bulk lot or any sublots for the failure mode.No trend was identified for the lot or master bulk lot indicated in this investigation (dra 608635).The customer reported that issue could be linked to a dispensing issue (no further details were provided).No further investigation was performed on this incident.The assignable cause of the discordant negative anti-d well reaction of the rhd testing could not be determined, although a use error during pipetting the sample could not be excluded.There was no evidence of any systematic failure of the ortho reagent to perform as intended.No further complaints of this type have been received from the customer since the time of the reported event.
 
Event or Problem Description
Cms (b)(4), windchill ra608629 on (b)(6) 2024, a customer contacted the global technical solutions center (gtsc) to report a false negative result of the anti-d column during a/b/d and reverse group testing for one patient sample on their ortho workstation id-mts (serial number: (b)(6) in conjunction with mts abd monoclonal and reverse gel card lot 061424037-10.Complainant: (b)(6); medical technologist; (b)(6), customer (b)(6); (b)(6) healthcare; (b)(6)date of event: 11 december 2024; reported to gtsc (b)(6) 2024 reagents: mts abd monoclonal and reverse card (product code mts080515; lot 061424037-10 (expiry27mar2025, manufactured 27jun2024)) mts abd/abd card (product code mts50811115; lot 051024053-01; expiry11feb2025, manufactured 11may2024) no additional details provided.Patient information: no history on this patient.The customer stated that on (b)(6)2024, a patient sample was tested for abd and reverse group utilizing the ortho workstation (b)(4) in conjunction with mts abd monoclonal and reverse gel card lot 061424037-10 and that they obtained a negative reaction for the anti-d column.On the same day, it is understood that the same patient sample was tested three other times using mts abd monoclonal and reverse card lot 061424037-10 and/or mts abd/abd card lot 051024053-01 with their ortho workstation (b)(4) and that the results obtained were always positive for d(rh1) antigen typing: -twice d(rh1) antigen positive with anti-d(rh1) well reacting 2+ -once d(rh1) antigen positive with anti-d well reacting 1+ using an mts abd monoclonal and reverse gel card lot 061424037-10.The customer reported that as per customer's protocol after d(rh1) antigen typing discrepancy, the customer tested the same patient sample for weak d typing using weak d mts gel card method and that they obtained a positive result with a 3+ reactions strength.No additional details were provided by the customer on which type of mts card were used for each testing reported above.The customer stated no erroneous results were reported to the physician.The customer stated the patient was not harmed by this event.

Brand Name
MTS A/B/D MONO & REV GRP 5X20
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
MICROTYPING SYSTEMS
1295 s.w. 29th avenue
pompano beach FL 33069
Manufacturer (Section G)
MICROTYPING SYSTEMS
1295 s.w. 29th avenue
pompano beach FL 33069
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key21112303
Report Number1056600-2025-00002
Device Sequence Number8732707
Product Code QHR
UDI-Device Identifier10758750005932
UDI-Public(01)10758750005932(17)250327(11)240627(10)0614243710
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/27/2025
Device Catalogue NumberMTS080515
Device Lot Number061424037-10
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2024
Initial Report FDA Received Date01/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown